# SDR USAA2010090791937

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 616, 8 INCHES BELOW S17R.  REPAIRED FUSELAGE FRAME AT BS 616, 8 INCHES BELOW S17R IAW TYPICAL REPAIR 53-62-01.
